Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
164 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What helps with blisters on gums and penis apart from dapsone?

For many years my husband has suffered with a medical condition, unfortunately I can't remember the name and he's not here to ask. The problem is he tends to get blisters on his gum in his mouth and now occasionally on his penis. The doctors/dentist explained that it was a gentic illness and he was prescribed Dapsone Tablets for a couple of years. He stopped taking them around a year ago, but now the problem has started to emerge. The Dapsone Tablets kept the problem at bay a little but it never really cleared up and I was just wondering if you have any other ideas of what it may be.
Mon, 7 Apr 2014
Report Abuse
Dentist 's  Response
Hello, thank you for consulting with healthcaremagic.
As you are mentioning that your husband is suffering from a medical condition, in which he gets blisters on his gums. If it is so recurrent, then you should consult a good oral medicine specialist. But still you can use steroids, but it should be used after consulting a good specialist, as here we cannot diagnose the condition.
For proper treatment you suould visit him and get it properly examined.
Hope it will help you.
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Leprosy


What helps with blisters on gums and penis apart from dapsone?

Hello, thank you for consulting with healthcaremagic. As you are mentioning that your husband is suffering from a medical condition, in which he gets blisters on his gums. If it is so recurrent, then you should consult a good oral medicine specialist. But still you can use steroids, but it should be used after consulting a good specialist, as here we cannot diagnose the condition. For proper treatment you suould visit him and get it properly examined. Hope it will help you.